Alert archive / New York / Flash Flood Warnings in 2013

Flash Flood Warning 4, NWS Burlington, VT

January 31, 2013Clinton County, New York

NWS Burlington, VT issued this flash flood warning at Jan 31, 2013, 9:29 PM EST for Clinton County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 31, 2013, 9:29 PM EST (02:29 UTC)
Expired
Feb 1, 2013, 3:15 AM EST
In force
6 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

County Clinton County, NY

The radar

The Burlington radar (KCXX), 55 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.5 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2013-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2013-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WGUS51 KBTV 010229
FFWBTV
NYC019-010815-
/O.NEW.KBTV.FF.W.0004.130201T0229Z-130201T0815Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
929 PM EST THU JAN 31 2013

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CLINTON COUNTY IN NORTHERN NEW YORK...

* UNTIL 315 AM EST.

* AT 912 PM EST...CLINTON COUNTY EMERGENCY MANAGEMENT REPORTS A 
  LARGE ICE JAMS WAS CAUSING RAPID RISES IN WATER LEVELS ALONG THE 
  GREAT CHAZY RIVER NEAR PERRY MILLS. THE RIVER GAGE AT PERRY MILLS 
  IS READING 9.6 FEET...WITH FLOOD STAGE BEING 9.0 FEET. AT 10 
  FEET...WATER WILL APPROACH HOMES IN PERRY MILLS. ALSO...PERRY 
  MILLS AND CREEK ROAD IN THE VICINITY OF PERRY MILLS WILL 
  FLOOD...AND WATER WILL PARTIALLY COVER ROUTE 11 SOUTH OF PERRY 
  MILLS. 

  ICE JAMS ARE VERY UNPREDICTABLE AND CAN BREAK UP...MOVE...AND JAM 
  AGAIN VERY QUICKLY. WATER BACKING UP BEHIND THE JAM IS THE MAIN 
  FLOOD THREAT...AND CAN FLOOD AREAS UNDER DEEP WATER WITH 
  SURPRISING SPEED. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF NORTHEASTERN CLINTON COUNTY.

IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING
A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM FLOOD WATERS. MOVE TO HIGHER GROUND IF YOU ARE
THREATENED BY FLOODING OR ARE DIRECTED BY EMERGENCY OFFICIALS. DO NOT
DRIVE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE ROAD MAY BE
WASHED AWAY BENEATH THE WATER SURFACE...AND IT ONLY TAKES A FEW
INCHES OF FLOWING WATER TO CARRY AWAY YOUR VEHICLE. MOST FLOOD DEATHS
OCCUR IN AUTOMOBILES...MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING...
AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4501 7336 4490 7338 4489 7360 4501 7359

$$
2 follow-up statements
518 
WGUS71 KBTV 010237
FFSBTV

FLASH FLOOD STATEMENT...CORRECTED 
NATIONAL WEATHER SERVICE BURLINGTON VT
937 PM EST THU JAN 31 2013

NYC019-010815-
/O.CON.KBTV.FF.W.0004.000000T0000Z-130201T0815Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON NY-
937 PM EST THU JAN 31 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM EST FOR
NORTHEASTERN CLINTON COUNTY...

* AT 912 PM EST...CLINTON COUNTY EMERGENCY MANAGEMENT REPORTS A 
  LARGE ICE JAM WAS CAUSING RAPID RISES IN WATER LEVELS ALONG THE 
  GREAT CHAZY RIVER NEAR PERRY MILLS. THE RIVER GAGE AT PERRY MILLS 
  IS READING 9.6 FEET...WITH FLOOD STAGE BEING 9.0 FEET. AT 10 
  FEET...WATER WILL APPROACH HOMES IN PERRY MILLS. ALSO...PERRY 
  MILLS AND CREEK ROAD IN THE VICINITY OF PERRY MILLS WILL 
  FLOOD...AND WATER WILL PARTIALLY COVER ROUTE 11 SOUTH OF PERRY 
  MILLS. 

  ICE JAMS ARE VERY UNPREDICTABLE AND CAN BREAK UP...MOVE...AND JAM 
  AGAIN VERY QUICKLY. WATER BACKING UP BEHIND THE JAM IS THE MAIN 
  FLOOD THREAT...AND CAN FLOOD AREAS UNDER DEEP WATER WITH 
  SURPRISING SPEED. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF NORTHEASTERN CLINTON COUNTY.

IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING
A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY FROM FLOOD WATERS. MOVE TO HIGHER GROUND IF YOU ARE
THREATENED BY FLOODING OR ARE DIRECTED BY EMERGENCY OFFICIALS. DO NOT
DRIVE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE ROAD MAY BE
WASHED AWAY BENEATH THE WATER SURFACE...AND IT ONLY TAKES A FEW
INCHES OF FLOWING WATER TO CARRY AWAY YOUR VEHICLE. MOST FLOOD DEATHS
OCCUR IN AUTOMOBILES...MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING...
AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4501 7336 4490 7338 4489 7360 4501 7359

$$
401 
WGUS71 KBTV 010757
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
257 AM EST FRI FEB 1 2013

NYC019-010806-
/O.CAN.KBTV.FF.W.0004.000000T0000Z-130201T0815Z/
/00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON NY-
257 AM EST FRI FEB 1 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
CLINTON COUNTY...

WHILE THE FLASH FLOOD THREAT HAS ENDED...THE HAZARDS CREATED BY
FLOODING WILL REMAIN. STREAMS WILL CONTINUE TO RUN HIGH...AND
ROADS MAY CONTINUE TO BE COVERED WITH SOME WATER. OBEY ALL ROAD
CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY...AND DO NOT DRIVE
THROUGH DAMAGED AREAS.

LAT...LON 4501 7336 4490 7338 4489 7360 4501 7359

$$

LAHIFF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jan 31, 6:32 PM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Jan 31, 6:32 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
632 PM EST THU JAN 31 2013

.SYNOPSIS...
A LOW PRESSURE AREA OVER EASTERN QUEBEC WILL CONTINUE TO MOVE
NORTHEAST OVERNIGHT INTO LABRADOR. GUSTY WESTERLY WINDS WILL
SLOWLY DIMINISH OVERNIGHT. THE NORTH COUNTRY WILL REMAIN UNDER
CYCLONIC FLOW ON FRIDAY WITH A SLIGHT CHANCE OF SNOW SHOWERS.
A WEAK RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION FRIDAY NIGHT.
A WARM FRONT WILL BRING A CHANCE OF SNOW SHOWERS LATE FRIDAY NIGHT
TO THE ADIRONDACKS AND SAINT LAWRENCE VALLEY...AND A SLIGHT CHANCE
OF SNOW SHOWERS TO THE NORTH COUNTRY ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 630 PM EST THURSDAY...UPDATING FCST TO REMOVE WIND
ADVISORY/WARNINGS AND MAKE SOME ADDITIONAL TWEAKS TO TEMPS/POPS
BASED ON CRNT OBS AND RADAR TRENDS. LATEST OBS SHOW MOST AWOS/ASOS
SITES HAVE DROPPED BLW WIND ADVISORY CRITERIA WITH GUSTS BTWN 35
AND 40 MPH. IN ADDTION KCXX VAD SHOWS 2KFT WINDS DOWN TO 35
KNTS...AND DECREASING AS PRES GRADIENT SLACKENS. SOUNDINGS CONT TO
SHOW MIXED LAYER WINDS BTWN 30 AND 35 KNTS THRU MIDNIGHT
TONIGHT...THEREFORE EXPECT GUSTY WEST WINDS...BUT NO ADDITIONAL
POWER OUTAGES OR TREE DAMAGE IS ANTICIPATED. OTHERWISE...HAVE
MENTION CHC POPS FOR GREEN MTNS AS RADAR SHOWS SCATTERED SNOW
SHOWERS ACRS THIS REGION. WL CONT TO MENTION LIKELY POPS FOR THE
DACKS...ASSOCIATED WITH LAKE EFFECT SNOW BANDS...BUT THIS ACTIVITY
WL DROP SOUTH OF OUR CWA BY 04Z TONIGHT...AS LLVL WIND PROFILE
CONTS TO SHIFT TO THE NW...ASSOCAITED WITH LLVL CAA.
OTHERWISE...REST OF FCST IN GOOD SHAPE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
AS OF 436 PM EST THURSDAY...AN UPPER TROUGH WILL MOVE THROUGH THE
REGION ON FRIDAY...SO WILL GO WITH SLIGHT CHANCE POPS FOR SNOW
SHOWERS ON FRIDAY. TEMPERATURES WILL BE CONSIDERABLY COLDER ON
FRIDAY WITH HIGHS ONLY IN THE TEENS. A WEAK RIDGE OF HIGH PRESSURE
WILL BUILD INTO THE REGION FRIDAY NIGHT. A WEAK WARM FRONT WILL
APPROACH THE ADIRONDACKS AND THE SAINT LAWRENCE VALLEY LATE
FRIDAY...SO HAVE GONE WITH A CHANCE OF SNOW SHOWERS IN THESE
LOCATIONS. MODELS SHOWING A LAKE EFFECT BAND OF SNOW SHOWERS OFF
OF LAKE ONTARIO WILL MOVE NORTHEAST INTO THE ADIRONDACKS ON
SATURDAY...SO HAVE RAISED POPS TO LIKELY FOR SNOW SHOWERS IN THE
ADIRONDACKS ON SATURDAY. WILL GO WITH SLIGHT TO LOW CHANCE POPS
FOR SNOW SHOWERS ACROSS THE REMAINDER OF MOST OF THE REGION ON
SATURDAY. TEMPERATURES WILL CLIMB TO THE UPPER TEENS AND LOWER 20S
ON SATURDAY. WILL GO WITH CHANCE POPS FOR SNOW SHOWERS SATURDAY
NIGHT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 400 PM EST THURSDAY...OVERALL PATTERN WL FEATURE MID/UPPER
LVL TROF ACRS THE NE CONUS WITH WEAK CLIPPER LIKE SYSTEMS EVERY
COUPLE OF DAYS. THIS PATTERN WL SUPPORT AT OR SLIGHTLY BLW NORMAL
TEMPS...ALONG WITH BLW NORMAL PRECIP. FIRST CLIPPER SYSTEM IMPACTS
OUR CWA SUNDAY INTO MONDAY WITH LIGHT SNOW. LIKE MANY OF THE
PREVIOUS SYSTEMS THIS WINTER...EXPECT A DUSTING TO 2 INCHES...AS
DYNAMICS AND MOISTURE IS LIMITED ASSOCIATED WITH THESE TYPE
SYSTEMS. PROGGED 85H TEMPS DROP BTWN -20C AND -24C BEHIND THIS
SYSTEM BY 12Z TUES. THE COMBINATION OF DEPARTING LOW PRES AND
BUILDING HIGH PRES WL PRODUCE BRISK NW WINDS AND CHILLY WIND CHILL
VALUES ACRS THE NORTH COUNTRY ON MONDAY NIGHT INTO TUES. EXPECT
HIGHS IN THE TEENS/20S AND LOWS MAINLY IN THE SINGLE DIGITS/TEENS
FOR SUNDAY INTO MONDAY. BY 12Z TUES...TEMPS WL DROP INTO THE -5 TO
-15F RANGE IN THE COLDER MTN VALLEYS AND BTWN 0 AND 10 ABOVE IN THE
CPV AND PARTS OF THE LWR CT RIVER VALLEY. SFC HIGH PRES AND
NORTHERLY FLW WL CONT TO PRODUCE BLW NORMAL TEMPS ON TUES...WITH
HIGHS ONLY IN THE SINGLE DIGITS TO MID TEENS. ADDITIONAL S/W
ENERGY AND SOME MID LVL RH WL APPROACH THE CWA ON WEDS INTO THURS
ASSOCIATED WITH NEXT MID/UPPER LVL TROF. BOTH GFS/ECMWF SHOW SFC
LOW PRES DEVELOPING OFF THE SOUTHERN NEW ENGLAND COAST...WITH
LIMITED IMPACT ACRS OUR CWA. WL MENTION LOW CHC FOR SNOW
ATTM...BUT GIVEN TROF AXIS ACRS OUR CWA...EXPECT LOW PRES DEVELOP
TO OUR EAST...VERY SIMILAR TO OTHER SYSTEMS THIS YEAR. TEMPS WL
WARM BACK INTO THE TEENS AND 20S WITH LOWS NEAR NORMAL.

&&

.AVIATION /23Z THURSDAY THROUGH TUESDAY/...
STRONG AND GUSTY WINDS CONTINUE THRU THIS AFTN WITH MODERATE TO
LOCALLY SEVERE TURBULENCE ALONG WITH CROSSWIND CONCERNS AT
KBTV...KPBG AND KRUT...

THROUGH 18Z FRIDAY...SFC WIND GUSTS BTWN 30 AND 40 KNTS FROM THE
SOUTHWEST TO WEST WL CONT THRU 00Z AT ALL OUR TAF SITES WITH AREAS
OF MODERATE TO SEVERE TURBULENCE. IN ADDITION...LAKE EFFECT SNOW
SHOWERS/SQUALLS WL CONT TO IMPACT SLK WITH BRIEF PERIODS OF IFR
THRU THE REST OF THIS AFTN. EXPECT VIS BLW 1SM AT TIMES IN THE
HEAVIER SNOW SHOWER ACTIVITY. OTHERWISE...LEFTOVER MOISTURE AND
STEEP LAPSE RATES WL PRODUCE A BROKEN TO OVERCAST DECK OF CLOUDS
BTWN 2800 FEET TO 4500 FEET. ADDITIONAL S/W ENERGY AND SOME
ENHANCED MOISTURE WL REDEVELOP SNOW SHOWER ACTIVITY TONIGHT INTO
FRIDAY...ESPECIALLY AT SLK/MPV WITH MORE IFR/MVFR CONDITIONS
LIKELY. WL TREND TWD IFR CIGS/VIS WITH 18Z PACKAGE AND MENTION THE
POTENTIAL FOR IFR AFT 00Z TONIGHT TO LATER SHIFTS.
OTHERWISE...WINDS WL SLOWLY DECREASE THIS EVENING AND BECM
NORTHWEST AT 10 TO 20 KNTS OVERNIGHT.

OUTLOOK 18Z FRIDAY THROUGH MONDAY...
BRIEF MVFR CONDITIONS POSSIBLE AT MPV/SLK BTWN 18Z FRI AND 00Z SAT
IN -SHSN ACTIVITY...BEFORE SFC HIGH PRES AND VFR CONDITIONS
PREVAIL AT ALL TAF SITES FROM 00Z SAT THRU 18Z SAT. NEXT WEAK
CLIPPER LIKE SYSTEM ARRIVES LATE SAT INTO SUN WITH -SHSN ACTIVITY
AND PERIODS OF MVFR/IFR LIKELY...ESPECIALLY AT SLK/MPV. CLRING
WITH GUSTY NORTHWEST WINDS DEVELOP LATE SUNDAY INTO MONDAY...WITH
SOME LEFTOVER MTN SNOW SHOWERS AT SLK/MPV.

&&

.HYDROLOGY...
AS OF 340 PM EST THURSDAY...ALTHOUGH RAIN HAS ENDED AND
TEMPERATURES BEGINNING TO FALL...HYDRO CONCERNS CONTINUE. ICE HAS
BROKEN AND MOVED ON RIVERS IN VERMONT AND NORTHEAST NEW YORK.
SMALLER STREAMS AND HEADWATER POINTS CRESTING AT THIS TIME...WHILE
MAINSTEM RIVERS WILL TAKE AN ADDITIONAL 6 TO 12 HOURS TO RESPOND.
STILL A THREAT FOR ICE JAMS AND FLOODING AS LONG AS RIVERS
CONTINUE TO RISES AND CREST...THEN THREAT DECREASES ON RECESSION.
ACTIVE JAMS ON WINOOSKI...MISSISQUOI...PASSUMPSIC...AND AUSABLE
RIVERS. GREAT CHAZY IN NORTHEAST NEW YORK STILL RISING...AND JAM
THREAT WILL CONTINUE THERE OVERNIGHT.

OUTSIDE OF ICE JAMS...EXPECT ONLY WITHIN BANK RISES ON RIVERS AND
NO GENERAL FLOODING. THREAT FOR POOR DRAINAGE/CLOGGED DITCHES AND
CULVERTS THREAT HAS ENDED WITH END OF RAINFALL/SNOWMELT RUNOFF.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH THROUGH FRIDAY MORNING FOR VTZ001>012-016>019.
NY...FLOOD WATCH THROUGH FRIDAY MORNING FOR NYZ028-031-034-035.

&&

SYNOPSIS...WGH
NEAR TERM...TABER
SHORT TERM...WGH
LONG TERM...TABER
AVIATION...TABER
HYDROLOGY...
Hazardous weather outlook, Jan 31, 6:38 PM EST, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
638 PM EST THU JAN 31 2013

NYZ028-031-034-012345-
EASTERN CLINTON-WESTERN CLINTON-WESTERN ESSEX-
638 PM EST THU JAN 31 2013

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ035-VTZ001>012-016>019-012345-
EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-
WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-
ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
638 PM EST THU JAN 31 2013

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026-027-029-030-087-012345-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
638 PM EST THU JAN 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 3:09 AM ESTAreal Flood AdvisoryBTVClinton6 hr

Nearby

Flash Flood Warnings in New York, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.